# SDR REXA2015032200333

- Difficulty date: March 22, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 1,980 hours, 1,308 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT POWER UP FOR TAKEOFF, AFTER ABOUT 15 KTS LT TR UNSAFE CAUTION MSG CAME ON.  ABORTED TAKEOFF AT 30 KTS EXITED RUNWAY, AT MX REQUEST ON TAXIWAY PUSH POWER UP TO 60%, NO MSG, THEN CYCLED TR WHEN LT TR WAS OFF, THE LT TR UNSAFE CAUTION MSG CAME ON AGAIN, THEN OFF.  DEFERRED LT TR IAW AMM 78-30-00 MEL 78-30-1, PLACARD INSTALLED.  R & R LT TR ICV IAW AMM 78-32-09.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.  CLEARS DM, PLACARD REMOVED & MM02 UPDATED.
